# SDR ASAA2015111513782

- Difficulty date: November 15, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 26,051 hours, 7,829 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9902
- Condition: Failed
- Location: A/C Bay
- Part time: 30,650 hours, 9,506 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AND DURING AND AFTER START CHECKLIST MASTER CAUTION RESET, CONT CAB "ZONE TEMP" LIGHT ILLUMINATED. THE "ZONE TEMP" LIGHT EXTINGUISHED UPON MASTER CAUTION RESET.  ACFT GROUNDED.  HAD "TRIM VALVE FLT DECK" FAULT. R & R V143, TRIM VALVE FOR CONTROL CABIN IAW AMM 21-61-21-000-801 AND 21-61-21-400-801, LEAK AND OPS CHECK GOOD.
